# SDR GTIA020684

- Difficulty date: June 19, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N827NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49793
- System (JASC): 2740 · Stabilizer Control System
- Part: Sensor
- Part number: 575600015
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DTW - FLT 237 - HORIZONTAL STABILIZER AUDIO SIGNAL IS NOT SOUNDED AND NO VOCAL WARNING IN AUTO PILOT MODE, AND MANUAL IN FLIGHT AND GROUND OPS.  REMOVED AND REPLACED HORIZONTAL MOTION SENSOR AND OPS NORMAL AS PER MM 27-40-11.  (M)
